On Riesz and Inessential Operators.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 521-528
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Riesz operator, Fredholm operators, inessential operators, maximal ideal, Jacobson radical
@article{MZ_1989__201_4_174070,
author = {Pietro Aiena},
title = {On {Riesz} and {Inessential} {Operators.}},
journal = {Mathematische Zeitschrift},
pages = {521--528},
year = {1989},
volume = {201},
number = {4},
zbl = {0702.47008},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174070/}
}
Pietro Aiena. On Riesz and Inessential Operators.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 521-528. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174070/